MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 DPS AL CASE FULL MID HEIGHT; TRAY, SURGICAL, INSTRUMENT

DEPUY IRELAND - 3015516266 DPS AL CASE FULL MID HEIGHT; TRAY, SURGICAL, INSTRUMENT
Catalog Number 480000100
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- the device was reported for an unknown reason.It didn't happen in surgery.A pipe cleaner melted onto the inside of the tray.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that two pipes cleaners and plastic are melted on one of the dps al case full mid height inner sides.No other anomalies were noted.Potential cause for the foreign substance can be traced to maintenance, as this kind of condition may happen due to improper cleaning/sterilization.As per ifu-0902-60-025 instruments must be cleaned separately from instrument trays and cases in manual cleaning steps.Instruments and the trays/cases should be thoroughly cleaned.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the dps al case full mid height would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to maintenance and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a pipe cleaner melted onto the inside of the tray.There were no adverse consequences.

Brand Name
DPS AL CASE FULL MID HEIGHT
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22938766
Report Number1818910-2025-15034
Device Sequence Number9878700
Product Code FSM
UDI-Device Identifier10603295503521
UDI-Public(01)10603295503521(10)RU0432027
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number480000100
Device Lot NumberRU0432027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown